| Catalog Number |
SSFT215STR |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing in challenge silicone models, the proximal bond joint of the subject guidewire broke.No patient was involved.
Additional Manufacturer Narrative
This is 2 of 3 mdr reports.
Additional Manufacturer Narrative
D4 expiration date ¿ added.D4 gtin- added.D9 product available to stryker / returned to manufacturer on ¿ updated.H3 device evaluated by mfg ¿updated.H4 manufacturing date ¿ added.There are controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection was performed as the proximal bond was fractured.The nitinol tubing was fractured at approx.10cm from the distal end.There was some bending/kinking noted to the distal end.Functional test was not performed due to the condition of the returned device.The reported 'guidewire broken/fractured during use' was confirmed during analysis.The subject device failed to meet specification based on the damage noted.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.This subject device was used as part of stryker r&d simulated use testing in challenge silicone models with zion team members, designed and selected the models to test the limits of synchro select soft.The subject guidewire had proximal bond joints break.The subject guidewire remained intact and did not separate into parts.Please note that these silicone models have extreme tortuosity and are designed to test the edge of failure of the subject guidewire device.The subject device was returned and confirmed that the proximal bond had been cracked/fractured.There was also fracturing noted to the nitinol tubing and kinking to the distal end of the nitinol tubing also.It is probable that the subject guidewire was fractured and damaged as a result of the extreme testing conditions that it was exposed to during sim use testing with the intent of testing the device to the edge of failure.An assignable cause of use error will be assigned to the reported and analyzed ' guidewire broken/fractured during use' and to the analyzed ¿ guidewire distal end/tip kinked/bent¿ as the intent of the testing was to test the subject device to the edge of failure.
Event or Problem Description